A fixed point theorem for multi-maps satisfying an implicit relation on metrically convex metric spacesReport as inadecuate




A fixed point theorem for multi-maps satisfying an implicit relation on metrically convex metric spaces - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.11 No.1 July 2006. -

In this paper, we give a fixed point theorem for multi-valued mapping

satisfying an implicit relation on metrically convex metric spaces. This

result extends and generalizes some fixed point theorem in the literature.

fixed point; multi-maps; implicit relation; metrically convex metric space



Author: I. Altun - H. A. Hancer - D. Turkoglu -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents